# SDR CA030106018

- Difficulty date: July 20, 2002
- Submitted: January 21, 2003
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 6,451 hours
- Engine: Lyc O235L2C
- System (JASC): 2810 · Fuel Storage
- Part: Strap
- Part number: 04265126
- Condition: Broken
- Location: Rt Aft Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL LEAK. RT WING. UPON REMOVAL OF THE FUEL TANK WING PANEL, DISCOVERED THE AFT FUEL TANK STRAP TO BE BROKEN. DUE TO THE BROKEN STRAP THE SCREEN ASSEMBLY HAD CHAFED THROUGH THE TOP OF THE  FUEL TANK CAUSING A FUEL LEAK.  FUEL TANK REPAIRED AT AN APPROVED REPAIR SHOP. NEW STRAP AND SCREEN ASSEMBLY INSTALLED CARRIED OUT FUEL TANK INSTALLATION AS PER CESSNA MAINTENANCE MANUAL AND ALL SYSTEM CHECKED SERVICEABLE AND AIRCRAFT WAS RETURNED TO SERVICE.
